Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 765798, 6 pages
Research Article

Cellular Automata Supporting -Connectivity

1Faculty of Information Systems and Technologies, University of Donja Gorica, 81000 Podgorica, Montenegro
2Jozef Stefan Institute, Jamova 39, 1000 Ljubljana, Slovenia
3School of Mechanical and Electronic Engineering, Jingdezhen Ceramic Institute, Jingdezhen 333403, China
4Department of Mathematics, State University of Montenegro, 81000 Podgorica, Montenegro

Received 18 June 2014; Accepted 2 November 2014; Published 19 November 2014

Academic Editor: Mingshu Peng

Copyright © 2014 Biljana Stamatovic et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Biljana Stamatovic, Gregor Kosec, Roman Trobec, Xiao Xuan, and Sinisa Stamatovic, “Cellular Automata Supporting -Connectivity,” Mathematical Problems in Engineering, vol. 2014, Article ID 765798, 6 pages, 2014.